# SDR CA150515007

- Difficulty date: May 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 21,767 hours
- Engine: Pwa PT6A67B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crank Assy
- Part number: 5521012114
- Condition: Corroded
- Location: Pax Door
- Part time: 22,462 hours
- Component: Pax Door, Pilats, 5520512001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS A RESULT OF CONDUCTING SB 52-007 INSPECTION OF PAX DOOR SHOOT BLOCKS FOR CORROSION & RESULTING REPLACEMENT OF CORRODED SHOOT BOLT BLOCKS, THE DOOR OPERATING MECHANISM WAS DISASSEMBLED TO PERMIT REPAIRS.  FOLLOWING DISASSEMBLY IT WAS NOTED THAT THE UPPER CRANK ASSEMBLY WAS HEAVILY CORRODED AT THE ROD ATTACHMENT ARM ON CRANK PN 552 10 12 114.  THE CRANK WAS R & R WITH NEW.  DUE TO THE POSITION OF THE CRANK ASSEMBLY WHEN INSTALLED IN THE DOOR THE CORROSION WAS NOT READILY VISIBLE IN PLACE WITHOUT THE USE OF AN INSPECTION MIRROR & LIGHT.
